# SDR AALA201609029001

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,546 hours, 27,773 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBD EMERGENCY FLASHLIGHT NEEDS NEW BATTERY.  REPLACED BATTERY.
